# SDR CALA2011081700544

- Difficulty date: August 17, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 49,824 hours, 14,416 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080406
- Part serial: 10355
- Condition: Failed
- Location: Weather Radar
- Part time: 47,112 hours, 15,878 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WXR WEAK ANNUNCIATOR ON BOTH EHSI'D WITH WXR RADAR ON WINDSHEAR SYSTEM EICAS ALSO DISPLAYED NO RADAR RETURNS NOTED OVER WATER.  REMOVED AND REPLACED WXR TRANS AS PER AMM 34-43-01 004-060 OPS CHECK NORMAL.  OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1472195  SN OFF 00355 TRANSCEIVER, WX  OFF 19-3440-9-0001 0355 ON 19-3440-9-0001 0554.
